# SDR ASAA2017051520788

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,837 hours, 2,330 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  FUEL QUANTITY CENTER READING & TOTAL QUANTITY BLANK,  FMC MESSAGE & VERIFY GW & FUEL QTY. ACFT GROUNDED. ACCOMPLISHED FQIS BITE, CURRENT STATUS PASSED MESSAGE 28-41301 LOGGED ON PREVIOUS FLIGHT. ACCOMPLISHED FIM 28-41 TASK 818, GROUND TEST PASSED.
